Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 157, NWS St. Louis, MO

June 26, 2019Madison County, Saint Clair County, Illinois; Saint Charles County, Saint Louis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 26, 2019, 3:58 PM CDT for Madison County, Saint Clair County, Illinois; Saint Charles County, Saint Louis County, Missouri. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2019, 3:58 PM CDT (20:58 UTC)
Expired
Jun 26, 2019, 4:45 PM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Madison County, IL, Saint Clair County, IL, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 53 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:00 PM CDTTSTM WND DMG2 Ese Granite City, ILMULTIPLE TREE LIMBS DOWN NEAR HORSESHOE LAKE IN GRANITE CITY. TREE LIMBS WERE AROUND 4 INCHES IN DIAMETER. LOCATION APPROXIMATE. TIME ESTIMATED FROM RADAR.
Jun 26, 4:05 PM CDTHAIL 0.253 Ssw Pontoon Beach, ILAT HORSESHOE LAKE STATE PARK.
Jun 26, 4:19 PM CDTHAIL 0.251 W Troy, ILPEA SIZE HAIL REPORTED AT THE TROY IL EXIT FROM I-55.
Jun 26, 4:20 PM CDTTSTM WND DMG1 N Saint Jacob, ILTREE DOWN ACROSS MARINE ROAD ROUGHLY ONE HALF MILE NORTH OF ST. JACOB. TIME ESTIMATED FROM RADAR.
Jun 26, 4:25 PM CDTTSTM WND DMGGranite City, ILTREE DOWN OF UNKNOWN SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
702 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

380 
WUUS53 KLSX 262058
SVRLSX
ILC119-163-MOC183-189-262145-
/O.NEW.KLSX.SV.W.0157.190626T2058Z-190626T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
358 PM CDT Wed Jun 26 2019

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Madison County in southwestern Illinois...
  Northwestern St. Clair County in southwestern Illinois...
  East central St. Charles County in east central Missouri...
  Northeastern St. Louis County in east central Missouri...

* Until 445 PM CDT.

* At 358 PM CDT, severe thunderstorms were located along a line
  extending from near West Alton to Washington Park, moving northeast
  at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  St. Louis, Granite City, Alton, East St. Louis, Collinsville,
  Edwardsville, Fairview Heights, Glen Carbon, Bellefontaine
  Neighbors, Wood River, Highland, Troy, Bethalto, Maryville, Black
  Jack, Pontoon Beach, Centreville, Staunton, Caseyville and
  Washington Park.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 24.
 Interstate 55 in Illinois between exits 23 and 37.
 Interstate 64 in Illinois near exit 9.

This also includes Confluence State Park and Horseshoe Lake State
Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 8962 3858 9016 3863 9018 3866 9018
      3871 9021 3873 9021 3875 9018 3877 9017
      3877 9018 3875 9019 3873 9023 3883 9027
      3900 8998 3900 8975
TIME...MOT...LOC 2058Z 236DEG 23KT 3883 9018 3863 9011 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt
3 follow-up statements
948 
WWUS53 KLSX 262115
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
415 PM CDT Wed Jun 26 2019

MOC183-189-262125-
/O.CAN.KLSX.SV.W.0157.000000T0000Z-190626T2145Z/
St. Charles MO-St. Louis MO-
415 PM CDT Wed Jun 26 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ST. CHARLES AND
NORTHEASTERN ST. LOUIS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3870 8962 3861 9003 3872 9007 3900 8975
TIME...MOT...LOC 2115Z 246DEG 29KT 3869 8990 

$$

ILC119-163-262145-
/O.CON.KLSX.SV.W.0157.000000T0000Z-190626T2145Z/
Madison IL-St. Clair IL-
415 PM CDT Wed Jun 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EASTERN MADISON AND NORTH CENTRAL ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS...

At 415 PM CDT, a severe thunderstorm was located over Troy, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Collinsville, Edwardsville, Fairview Heights, Glen Carbon, Highland,
Troy, Maryville, Pontoon Beach, Caseyville, St. Jacob, Worden,
Marine, Livingston, Alhambra, Hamel, Williamson, Fruit, Kaufman and
Kuhn.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 24.
 Interstate 55 in Illinois between exits 23 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 8962 3861 9003 3872 9007 3900 8975
TIME...MOT...LOC 2115Z 246DEG 29KT 3869 8990 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt
780 
WWUS53 KLSX 262135
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
435 PM CDT Wed Jun 26 2019

ILC163-262144-
/O.CAN.KLSX.SV.W.0157.000000T0000Z-190626T2145Z/
St. Clair IL-
435 PM CDT Wed Jun 26 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ST. CLAIR COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

LAT...LON 3870 8962 3866 8982 3866 8988 3882 8996
      3900 8975
TIME...MOT...LOC 2134Z 254DEG 23KT 3871 8972 

$$

ILC119-262145-
/O.CON.KLSX.SV.W.0157.000000T0000Z-190626T2145Z/
Madison IL-
435 PM CDT Wed Jun 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EASTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS...

At 434 PM CDT, a severe thunderstorm was located over St. Jacob,
moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Edwardsville, Glen Carbon, Highland, Troy, St. Jacob, Worden, Marine,
Livingston, Alhambra, Hamel, Williamson, Fruit, Kaufman and Kuhn.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 24.
 Interstate 55 in Illinois between exits 23 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 8962 3866 8982 3866 8988 3882 8996
      3900 8975
TIME...MOT...LOC 2134Z 254DEG 23KT 3871 8972 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt
668 
WWUS53 KLSX 262144
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
444 PM CDT Wed Jun 26 2019

ILC119-262153-
/O.EXP.KLSX.SV.W.0157.000000T0000Z-190626T2145Z/
Madison IL-
444 PM CDT Wed Jun 26 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS WILL EXPIRE AT 445 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
St Louis.

LAT...LON 3870 8962 3866 8982 3866 8988 3882 8996
      3900 8975
TIME...MOT...LOC 2143Z 236DEG 23KT 3874 8966 

$$

Britt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:41 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 26, 3:41 PM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
341 PM CDT Wed Jun 26 2019

.SHORT TERM...  (Through Late Thursday Night)
Issued at 204 PM CDT Wed Jun 26 2019

An MCV over south-central MO was moving slowly eastward this
afternoon. This feature was supporting downstream SHRA/TSRA
development within a moist and very unstable air mass. Although
MLCAPE values were exceeding 3000 J/kg this afternoon, 0-6 km
shear values were quite low, and the lack of shear has been
hindering storm organization and may also limit how widespread
the severe weather threat becomes. Given the low shear, each
outflow boundary will become a new focus for potential SHRA/TSRA
development within such an unstable environment.

Storms should continue progressing eastward in tandem with the
slow-moving MCV, but precipitation coverage should diminish across
the northern half of the LSX CWA this evening with the loss of
diurnal heating. Farther south, the slow-moving MCV may continue
to support isolated to scattered SHRA/TSRA into the evening and
overnight hours over parts of southern and southeastern MO into
southern IL.

Flash flooding will be possible if multiple thunderstorm cores
repeatedly move over the same locations, but this does not appear
to be a widespread threat at this time.

SHRA/TSRA will probably continue to percolate across southeastern
MO and southern IL on Thu until the MCV has either dissipated or
shifted far enough eastward to limit its influence.

A pattern change begins taking place on Thu in which an upper
ridge axis simultaneously shifts eastward and amplifies
downstream of a large closed low over the Pacific Northwest. This
pattern will bring warmer weather to the LSX CWA along with lower
rain chances.

Highs on Thu should be similar to or perhaps a few degrees warmer
than they were on Wed (upper 80s to low 90s). Overnight lows on
Wed night and Thu night should be similar (upper 60s to around
70).

Kanofsky

.LONG TERM...  (Friday through Next Wednesday)
Issued at 204 PM CDT Wed Jun 26 2019

By Fri, the upper ridge axis will be located slightly west of the
LSX CWA, and the ridge itself will extend well into central
Canada. Several PV anomalies are noted moving around the
periphery of the ridge, but the ridge's high amplitude means that
these systems will likely remain in Canada or perhaps the extreme
northern CONUS. The ridge remains firmly entrenched through the
weekend before models suggest that it begins to flatten or perhaps
start to break down early next week. At the surface, southerly to
southwesterly flow around a surface high pressure center located
over the southeastern CONUS will funnel warm and moist air into
the region. The combination of heat (highs in the low to mid 90s)
and humidity will likely yield heat index values in the mid to
upper 90s. Heat index values could be higher depending on the dew
points.

The next chance for widespread rain appears to be early next week
when a weak disturbance moves through the central CONUS after the
ridge has flattened.

Kanofsky

&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1151 AM CDT Wed Jun 26 2019

SPECIFICS FOR KCOU, KUIN: A remnant thunderstorm complex over
southwestern MO was moving very slowly eastward at TAF issuance.
This feature will support scattered SHRA/TSRA from around 26/21z
through around 27/02z, but it is unclear whether SHRA/TSRA will
extend far enough northward to affect KCOU. Similar concerns exist
for KUIN due to a separate remnant thunderstorm complex which was
located over extreme northwestern MO at TAF issuance. Otherwise,
expect diurnal cumulus and light southerly to southwesterly winds.

SPECIFICS FOR KSTL, KSUS, KCPS: VFR conditions are expected for
the first 0-3 hours of the valid TAF period, but uncertainty
increases after 21z. A remnant thunderstorm complex over
southwestern MO was moving very slowly eastward at TAF issuance,
and while it is expected to generate additional thunderstorms
this afternoon, it is unclear how far north the convection might
spread. VCTS from 26/21z - 27/02z seems appropriate at this time
until the northern extent of the convection has been established.
Otherwise, light southerly to southwesterly winds will persist
through the period.

Kanofsky

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jun 26, 3:57 PM CDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
357 PM CDT Wed Jun 26 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
357 PM CDT Wed Jun 26 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Scattered thunderstorms will continue into the evening hours. A few
of the storms may be strong to severe and capable of producing hail
and gusty winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of thunderstorms across southeast Missouri and
southwest Illinois on Thursday. There is also a chance of
thunderstorms across parts of the region on Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather, if observed,
to the National Weather Service..

Kanofsky

In the hours before

Local storm report, Jun 26, 3:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT WED JUN 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             3 SE SUNSET HILLS       38.51N 90.37W
06/26/2019  E0.25 INCH       ST. LOUIS          MO   PUBLIC

            PEA TO HALF INCH HAIL FELL AT TESSON FERRY
            AND MATTIS ROADS.

&&

MF
Local storm report, Jun 26, 3:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
343 PM CDT WED JUN 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             903 HOLLY HILLS AVENUE  38.56N 90.26W
06/26/2019  E0.88 INCH       ST. LOUIS CITY     MO   PUBLIC

&&

MF
Local storm report, Jun 26, 3:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
346 PM CDT WED JUN 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             4 SE SAINT LOUIS        38.59N 90.20W
06/26/2019  E0.70 INCH       ST. LOUIS CITY     MO   TRAINED SPOTTER

            SPOTTER AT THE ARMY CORPS OF ENGINEERS SITE
            ON ARSENAL STREET REPORTS HAIL OF AROUND
            ONE-HALF INCH AND SLIGHTLY LARGER.

&&

KANOFSKY
Local storm report, Jun 26, 3:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT WED JUN 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND GST     1 ENE CAHOKIA           38.57N 90.16W
06/26/2019  E41 MPH          ST. CLAIR          IL   ASOS

            36 KT WIND GUST (41 MPH) AT KCPS.

&&

KANOFSKY
Local storm report, Jun 26, 3:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CDT WED JUN 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             3 NNE LEMAY             38.57N 90.26W
06/26/2019  M1.00 INCH       ST. LOUIS CITY     MO   TRAINED SPOTTER

            HAIL VARIED FROM HALF INCH TO 1 INCH IN
            DIAMETER.

&&

MF
Local storm report, Jun 26, 3:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT WED JUN 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             1 E SAINT LOUIS         38.64N 90.22W
06/26/2019  E0.25 INCH       ST. LOUIS CITY     MO   PUBLIC

            SEVERAL REPORTS OF PEA SIZE HAIL IN ST.
            LOUIS CITY BETWEEN 340PM AND 345PM. ONE
            REPORT WAS FROM I-55 AND WEBER. ANOTHER WAS
            FROM HAMPTON AND LOUGHBOROUGH.

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 1:25 PM CDTSpecial Weather StatementLSXPike35 min
Jun 26, 2:03 PM CDTSpecial Weather StatementLSXPike27 min
Jun 26, 2:10 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph50 min
Jun 26, 2:19 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike41 min
Jun 26, 2:29 PM CDTSpecial Weather StatementLSXCalhoun31 min
Jun 26, 2:53 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair52 min
Jun 26, 3:05 PM CDTSpecial Weather StatementLSXCalhoun40 min
Jun 26, 3:17 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair43 min
Jun 26, 4:49 PM CDTSpecial Weather StatementLSXBond41 min
Jun 26, 5:14 PM CDTSpecial Weather StatementLSXFayette46 min
Jun 26, 1:37 PM CDTSpecial Weather StatementLSXSaint Francois23 min
Jun 26, 1:49 PM CDTSpecial Weather StatementLSXWarren26 min
Jun 26, 2:00 PM CDTSpecial Weather StatementLSXSainte Genevieve30 min
Jun 26, 3:11 PM CDTSpecial Weather StatementLSXSaint Louis, City of Saint Louis34 min
Jun 26, 4:25 PM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis3 hr
Jun 26, 6:00 PM CDTFlash Flood WarningLSXSaint Louis2 hr
Jun 26, 6:18 PM CDTFlash Flood WarningLSXIron, Madison, Saint Francois3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.